Follow
Kaibo Hu
Title
Cited by
Cited by
Year
Stable finite element methods preserving ∇ · B = 0 exactly for MHD models
K Hu, Y Ma, J Xu
Numerische Mathematik 135 (2), 371-396, 2017
1252017
Generalized finite element systems for smooth differential forms and Stokes’ problem
SH Christiansen, K Hu
Numerische Mathematik 140, 327-371, 2018
772018
Complexes from complexes
DN Arnold, K Hu
Foundations of Computational Mathematics 21 (6), 1739-1774, 2021
722021
Robust preconditioners for incompressible MHD models
Y Ma, K Hu, X Hu, J Xu
Journal of Computational Physics 316, 721-746, 2016
672016
Nodal finite element de Rham complexes
SH Christiansen, J Hu, K Hu
Numerische Mathematik 139 (2), 411-446, 2018
452018
Structure-preserving finite element methods for stationary MHD models
K Hu, J Xu
Mathematics of Computation 88 (316), 553-581, 2019
442019
Simple curl-curl-conforming finite elements in two dimensions
K Hu, Q Zhang, Z Zhang
SIAM Journal on Scientific Computing 42 (6), A3859-A3877, 2020
292020
A family of finite element Stokes complexes in three dimensions
K Hu, Q Zhang, Z Zhang
SIAM Journal on Numerical Analysis 60 (1), 222-243, 2022
262022
Finite element systems for vector bundles: elasticity and curvature
SH Christiansen, K Hu
Foundations of Computational Mathematics 23 (2), 545-596, 2023
252023
Helicity-conservative finite element discretization for incompressible MHD systems
K Hu, YJ Lee, J Xu
Journal of Computational Physics 436, 110284, 2021
19*2021
A characterization of supersmoothness of multivariate splines
MS Floater, K Hu
Advances in Computational Mathematics 46 (5), 70, 2020
182020
A discrete elasticity complex on three-dimensional Alfeld splits
SH Christiansen, J Gopalakrishnan, J Guzmán, K Hu
Numerische Mathematik 156 (1), 159-204, 2024
162024
Convergence of a BE based finite element method for MHD models on Lipschitz domains
K Hu, W Qiu, K Shi
Journal of Computational and Applied Mathematics 368, 112477, 2020
16*2020
Nonstandard finite element de Rham complexes on cubical meshes
A Gillette, K Hu, S Zhang
BIT Numerical Mathematics 60, 373-409, 2020
112020
Poincaré path integrals for elasticity
SH Christiansen, K Hu, E Sande
Journal de Mathématiques Pures et Appliquées 135, 83-102, 2020
112020
BGG sequences with weak regularity and applications
A Čap, K Hu
Foundations of Computational Mathematics, 1-40, 2023
102023
Generalized Gaffney inequality and discrete compactness for discrete differential forms
J He, K Hu, J Xu
Numerische Mathematik 143 (4), 781-795, 2019
92019
Structure-preserving and helicity-conserving finite element approximations and preconditioning for the Hall MHD equations
F Laakmann, K Hu, PE Farrell
Journal of Computational Physics 492, 112410, 2023
62023
An exterior calculus framework for polytopal methods
F Bonaldi, DA Di Pietro, J Droniou, K Hu
arXiv preprint arXiv:2303.11093, 2023
42023
Nonlinear elasticity complex and a finite element diagram chase
K Hu
arXiv preprint arXiv:2302.02442, 2023
42023
The system can't perform the operation now. Try again later.
Articles 1–20